American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[2] Hans A. Keller. Subfields of valued, complete fields. Contemporary Mathematics 596 (2013) 123-131.
Book volume table of contents
View Article: PDF

[3] Hans A. Keller. Subfields of valued, complete fields. Contemporary Mathematics 596 (2013) 123-131.
Book volume table of contents   
View Article: PDF

[4] Florian Möller. Polynomials with AGL-monodromy. Proc. Amer. Math. Soc. 140 (2012) 2967-2980.
Abstract, references, and article information   
View Article: PDF

[5] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Laczkovich and G. Székelyhidi. Harmonic analysis on discrete Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1581-1586. MR 2120269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jie Tai Yu. A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 123 (1995) 343-349. MR 1216829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Guralnick and Roger Wiegand. Galois groups and the multiplicative structure of field extensions . Trans. Amer. Math. Soc. 331 (1992) 563-584. MR 1036008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Aschbacher and Robert M. Guralnick. On abelian quotients of primitive groups . Proc. Amer. Math. Soc. 107 (1989) 89-95. MR 982398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Enric Nart. On the index of a number field . Trans. Amer. Math. Soc. 289 (1985) 171-183. MR 779058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Evans and I. M. Isaacs. Fields generated by linear combinations of roots of unity . Trans. Amer. Math. Soc. 229 (1977) 249-258. MR 0437509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David J. Winter. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974) 506-512. MR 0366885.
Abstract, references, and article information   
View Article: PDF

[15] G. E. Wahlin. Errata: ``On the base of a relative number-field, with an application to the composition of fields'' [Trans.\ Amer.\ Math.\ Soc. {\bf 11} (1910), no. 4, 487--493; 1500875] . Trans. Amer. Math. Soc. 12 (1911) 511-512. MR 1500488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. E. Wahlin. On the base of a relative number field, with an application to the composition of fields . Trans. Amer. Math. Soc. 11 (1910) 487-493. MR 1500875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia